Functional analysis
1. Generalized notion of character amenability

A. Bodaghi; F. Anousheh; S. Etemad

Volume 02, Issue 04 , Autumn 2013, Pages 191-200

Abstract
  This paper continues the investigation of the rst author begun in part one. The hereditary properties of n-homomorphism amenability for Banach algebras are investigated and the relations between n-homomorphism amenability of a Banach algebra and its ideals are found. Analogous to the character amenability, ...  Read More

Functional analysis
2. Operator-valued bases on Hilbert spaces

M. S. Asgari

Volume 02, Issue 04 , Autumn 2013, Pages 201-218

Abstract
  In this paper we develop a natural generalization of Schauder basis theory, we term operator-valued basis or simply ov-basis theory, using operator-algebraic methods. We prove several results for ov-basis concerning duality, orthogonality, biorthogonality and minimality. We prove that ...  Read More

Functional analysis
3. On the Finsler modules over H-algebras

F. Hasanvand; M. Khanehgir; M. Hassani

Volume 02, Issue 04 , Autumn 2013, Pages 219-227

Abstract
  In this paper, applying the concept of generalized A-valued norm on a right $H^*$-module and also the notion of ϕ-homomorphism of Finsler modules over $C^*$-algebras we first improve the definition of the Finsler module over $H^*$-algebra and then define ϕ-morphism of Finsler modules over $H^*$-algebras. ...  Read More

Ordinary differential equations
4. Numerical solution of second-order stochastic differential equations with Gaussian random parameters

R. Farnoosh; H. Rezazadeh; A. Sobhani; D. Ebrahimibagha

Volume 02, Issue 04 , Autumn 2013, Pages 229-241

Abstract
  In this paper, we present the numerical solution of ordinary differential equations (or SDEs), from each order especially second-order with time-varying and Gaussian random coefficients. We indicate a complete analysis for second-order equations in special case of scalar linear second-order ...  Read More

Approximations and expansions
5. Approximate solution of fourth order differential equation in Neumann problem

J. Rashidinia; D. Kalvand; L. Tepoyan

Volume 02, Issue 04 , Autumn 2013, Pages 243-254

Abstract
  Generalized solution on Neumann problem of the fourth order ordinary differential equation in space $W^2_\alpha(0,b)$ has been discussed, we obtain the condition on B.V.P when the solution is in classical form. Formulation of Quintic Spline Function has been derived and the consistency ...  Read More

Operator theory
6. Some algebraic properties of Lambert Multipliers on $L^2$ spaces

A. Zohri; S. Khalil Sarbaz

Volume 02, Issue 04 , Autumn 2013, Pages 255-261

Abstract
  In this paper, we determine the structure of the space of multipliers of the range of a composition operator $C_\varphi$ that induces by the conditional expectation between two $L^p(\Sigma)$ spaces.  Read More